# SDR DALA2021091605532

- Difficulty date: September 13, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 223-231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 PREVIOUS BLEND OUT (02EAS) FUSELAGE SKIN BTW STA= 231.25 TO 223.5 STRINGERS 22 TO 24 FUSELAGE-FUS RH SIDE IN REFERENCE NRC 00068. CORRECTIVE ACTION: SUMMARY OF NRC 00979: PREVIOUS BLEND ON FUSELAGE SKIN BTW STA= 231.25 TO 223.5 STRINGERS 22 TO 24 FUSELAGE-FUS RH WAS REPAIRED PER ETI-57-21-472 REV. ORIGINAL AND ER/A 594056-14 REV.ORIGINAL SECTION I: PERMANENT REPAIR. (1947155)
